# SDR 96UPS805611

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5752 · Aileron Tabs
- Part: Aileron Tab
- Part number: 5717798502
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE REPORTED, RT AILERON TRIM IS DELAMINATED.  REPLACED TAB ASSY PER MM 27-12-01-4.
